MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP ACETABULAR CUP
Catalog Number 01.32.154DH
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-aug-2024.Lot 186946: (b)(4) items manufactured and released on 16-jan-2019.Expiration date: 2024-01-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 5 years after primary, the patient came in reporting pain due to a cup impingement with the stem.The surgeon revised the head with medacta head an sleeve, and liner and cup with competitor's devices (the cup was at 13 degrees so he changed it to 20).Surgery was completed successfully.
 
Additional Manufacturer Narrative
During a random mdr check conducted on october 1, 2024, an error was noticed.A follow-up is being initiated to correct it.The k number (k132879) was erroneously inserted in the device bla field instead of in the pma/510(k).

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20147355
Report Number3005180920-2024-00711
Device Sequence Number4275560
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Catalogue Number01.32.154DH
Device Lot Number186946
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown